# SDR DL75K050595

- Difficulty date: September 23, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 65,899 hours, 34,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31211
- Condition: Lightning Strike
- Location: Bs 878
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO THE FUSELAGE SKIN AT FS 878, ABOVE STRINGER 4R.  DAMAGE TO OUTER SKIN ONLY AT A PRODUCTION FASTENER LOCATION.  REPAIR DOUBLER INSTALLED TO REPAIR THE DAMAGE CUTOUT.
